# SDR SWIA971744

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 14,289 hours, 12,764 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF LEFT WINDOW HEAT MESSAGE CAME ON.  RETURNED TO SLC.  REMOVED AND REPLACED WINDSHIELD TEMPERATURE CONTROLLER (P/N 16591) (S/N 520) OFF, (S/N 418) ON, OPS CHECK GOOD IAW MM 304101.  SW 301 AND 418 WERE SWAPPED FOR TROUBLESHOOTING WINDSHIELD CONTROLLER  (S/N 418) WINDOW CONTROLLER OPERATIONAL CHECKS WERE GOOD.
